# SDR SWAA2022051206630

- Difficulty date: May 11, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N919WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36625
- Aircraft time: 46,091 hours, 27,418 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Condition: Elongated
- Location: Lh Wing K Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING H BRACKET AFT OF #2 KRUEGER FLAP HAS ELONGATED HOLES / [01] R&R LEFT WING H BRACKET AFT OF #2 KRUEGER PER MM REF 36-13-01
